RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Mat. Inst. Steklov., 1991, Volume 196, Pages 66–85 (Mi tm1452)  

This article is cited in 4 scientific papers (total in 4 papers)

Quadrillages and parametrizations of lattice cycles

N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin


Full text: PDF file (2865 kB)

English version:
Proceedings of the Steklov Institute of Mathematics, 1992, 196, 73–93

Bibliographic databases:
UDC: 514.17+515.16

Citation: N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “Quadrillages and parametrizations of lattice cycles”, Discrete geometry and topology, Dedicated to the 100th anniversary of the birth of Boris Nikolaevich Delone, Trudy Mat. Inst. Steklov., 196, Nauka, Moscow, 1991, 66–85; Proc. Steklov Inst. Math., 196 (1992), 73–93

Citation in format AMSBIB
\Bibitem{DolShtSht91}
\by N.~P.~Dolbilin, M.~A.~Shtan'ko, M.~I.~Shtogrin
\paper Quadrillages and parametrizations of lattice cycles
\inbook Discrete geometry and topology
\bookinfo Dedicated to the 100th anniversary of the birth of Boris Nikolaevich Delone
\serial Trudy Mat. Inst. Steklov.
\yr 1991
\vol 196
\pages 66--85
\publ Nauka
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm1452}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1111293}
\zmath{https://zbmath.org/?q=an:0787.57018|0744.57019}
\transl
\jour Proc. Steklov Inst. Math.
\yr 1992
\vol 196
\pages 73--93


Linking options:
  • http://mi.mathnet.ru/eng/tm1452
  • http://mi.mathnet.ru/eng/tm/v196/p66

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “Cubic manifolds in lattices”, Russian Acad. Sci. Izv. Math., 44:2 (1995), 301–313  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. N. P. Dolbilin, M. A. Shtan'ko, M. I. Shtogrin, “On rigidity of polyhedral spheres with even-angle faces”, Russian Math. Surveys, 51:3 (1996), 543–544  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. Mariana Bujac, Sergiu Cataranciuc, Petru Soltan, “On the Division of Abstract Manifolds in Cubes”, Bul. Acad. Ştiinţe Repub. Mold. Mat., 2006, no. 2, 29–34  mathnet  mathscinet  zmath
    4. Proc. Steklov Inst. Math., 273 (2011), 238–251  mathnet  crossref  mathscinet  zmath  isi  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:125
    Full text:55
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020